# SDR SWIA971413

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Syst
- Condition: Malfunctioned
- Location: Lt Engine Inlet
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE AIR INLET INOP LIGHT CAME ON AFTER DEPARTURE.  CYCLED 3 TIMES, STILL REMAINED INOP.  RETURNED TO SFO.  RAN LEFT ENGINE DEICE FOR 15 MINUTES AND CHECKED GOOD.  PUT PSI GAUGE AT SWITCH, PRESSURE CHECKS GOOD.  SWAPPED PRESSURE SWITCH'S FROM LEFT TO RIGHT AND RAN ENGINE.  DEICE CHECKS GOOD.  COULD NOT DUPLICATE.
